# SDR CA120210004

- Difficulty date: February 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 36,916 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5755 · Spoilers
- Part: Bearing
- Part number: MB543DDFS464
- Condition: Corroded
- Location: Roll Spoiler
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED RESISTANCE IN ROLL CONTROL NOTICED WITH FULL DEFLECTION WITH ASSOCIATED ILLUMINATE OF SPOILER 2 PFCS PUSH OFF SWITCH LIGHT.  UPON FURTHER INSPECTION, FOUND LT AND RT OTBD ROLL SPOILER ACTUATOR TO HAVE 2 CORRODED BEARINGS. LT ACTUATOR REPLACED AND RT ACTUATOR BEARINGS REPLACED.  GROUND TEST CARRIED OUT CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
